Please can I have some advice?
I have endo- have had two laps for it and am now on the waiting list for my 3rd.. (diagnosed at 21- now 29)
I have taken my implant (rod in arm) out as it was giving me periods every week and surgeon said no good for endo so get out.... since removing I have had more pain than ever plus a symptom has returned from before I had the rod put it...shoulder tip pain. Its not directly on the tip of my shoulder all the time....it comes on before my period due and around mid cycle too....sometimes on my tip of shoulder but sometimes just under my right collar bone...it seems to radiate towards chest, its actually really sharp and painful.
Has anyone had this?!! Has anyone mentioned to their surgeon? Last time I had a app the surgeon said she tried to see diaphragm but organs were in the way but what she could see was clear
Also since having the rod removed I can't wee properly without pain and had a few moments where I had very nearly passed out on the loo in the morning and struggled at all to wee. My gp was useless- he just pressed my tummy noted I had lots of pain and told me to go on the injection as the hormones will stop the pain.....
I rang my surgeons secretary to tell her the additional symptoms as she may want to know before surgery but they said they can't pass info onto her and I would need to go back to clinic....is there any point or shall i just tell her on the morning of my surgery?
Another small bit of advice needed on this too....
i mentioned to the surgeon that I would go on the injection instead as I used to get on with that... I haven't gone back on the injection as I like being hormone free....the pain is awful everyday but since coming off the rod I have lost weight, got some form of sex drive back (although taking pain killers before sex) and I am happier in my mood so I am so scared to go back on anything as it effects me so much...i guess to keep my endo at bay I have to go back on hormones??
Sorry for the rant and lots of questions but I am feeling a little lost and confused by all this......
Any advice would be helpful.